Table of Contents Author Guidelines Submit a Manuscript
Research Article
Abstract and Applied Analysis
Volume 2014, Article ID 249298, 1 page
http://dx.doi.org/10.1155/2014/249298
Erratum

Erratum to “Local Fractional Functional Method for Solving Diffusion Equations on Cantor Sets”

1National Engineering Research Center of Rail Transportation Operation and Control System, Beijing Jiaotong University, Beijing 100044, China
2School of Electronic and Information Engineering, Beijing Jiaotong University, Beijing 100044, China
3Faculty of Computer Science and Engineering, Xi’an University of Technology, Xi’an 710048, China

Received 15 September 2014; Accepted 4 November 2014; Published 25 December 2014

Copyright © 2014 Yuan Cao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In the paper titled “Local Fractional Functional Method for Solving Diffusion Equations on Cantor Sets” the following paragraph is added as Acknowledgments.

Acknowledgments

The authors would like to thank the anonymous reviewers for their insightful comments and constructive suggestions that have improved the paper. This study was supported by the National Natural Science Foundation of China (Grants 51305021, 61100173, U1334211, and 51477144).